Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 957473, 10 pages
http://dx.doi.org/10.5402/2012/957473
Research Article

Analytical Approximation to the Solution of Nonlinear Blasius’ Viscous Flow Equation by LTNHPM

Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht, Iran

Received 16 November 2011; Accepted 8 December 2011

Academic Editor: S. Zhang

Copyright © 2012 Hossein Aminikhah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • U. Filobello-Nino, H. Vazquez-Leal, Y. Khan, A. Perez-Sesma, A. Diaz-Sanchez, V. M. Jimenez-Fernandez, A. Herrera-May, D. Pereyra-Diaz, J. M. Mendez-Perez, and J. Sanchez-Orea, “Laplace transform-homotopy perturbation method as a powerful tool to solve nonlinear problems with boundary conditions defined on finite intervals,” Computational and Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • U. Filobello-Nino, H. Vazquez-Leal, A. Sarmiento-Reyes, B. Benhammouda, V. M. Jimenez-Fernandez, D. Pereyra-Diaz, A. Perez-Sesma, J. Cervantes-Perez, J. Huerta-Chua, J. Sanchez-Orea, and A. D. Contreras-Hernandez, “Approximate Solutions for Flow with a Stretching Boundary due to Partial Slip,” International Scholarly Research Notices, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • U. Filobello-Nino, H. Vazquez-Leal, Yasir Khan, M. Sandoval-Hernandez, A. Perez-Sesma, A. Sarmiento-Reyes, Brahim Benhammouda, V. M. Jimenez-Fernandez, J. Huerta-Chua, S. F. Hernandez-Machuca, J. M. Mendez-Perez, L. J. Morales-Mendoza, and M. Gonzalez-Lee, “Extension of Laplace transform–homotopy perturbation method to solve nonlinear differential equations with variable coefficients defined with Robin boundary conditions,” Neural Computing and Applications, 2015. View at Publisher · View at Google Scholar
  • U. Filobello-Nino, H. Vazquez-Leal, B. Benhammouda, A. Perez-Sesma, V. M. Jimenez-Fernandez, J. Cervantes-Perez, A. Sarmiento-Reyes, J. Huerta-Chua, L. J. Morales-Mendoza, M. Gonzalez-Lee, A. Diaz-Sanchez, D. Pereyra-Díaz, and R. López-Martínez, “Analytical Solutions for Systems of Singular Partial Differential-Algebraic Equations,” Discrete Dynamics in Nature and Society, vol. 2015, pp. 1–9, 2015. View at Publisher · View at Google Scholar
  • Hossein Aminikhah, and Somayyeh Kazemi, “Numerical Solution of the Blasius Viscous Flow Problem by Quartic B-Spline Method,” International Journal of Engineering Mathematics, vol. 2016, pp. 1–6, 2016. View at Publisher · View at Google Scholar
  • Fatheah Ahmad Alhendi, and Aisha Abdullah Alderremy, “Numerical Solutions of Three-Dimensional Coupled Burgers’ Equations by Using Some Numerical Methods,” Journal of Applied Mathematics and Physics, vol. 04, no. 11, pp. 2011–2030, 2016. View at Publisher · View at Google Scholar